| Model Number |
4251130-02 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).No sample and/or lot number were provided.Further investigation of the complaint is not possible without a sample and/or lot number.The actual defective device is valuable tool in investigating the cause of this incident.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.
Event or Problem Description
As reported by the user facility: in radiology during scan they were unable to flush iv and thought there was blockage.The nurses had the md push on the syringe, and he was unable to.When they pulled back, they noticed some metal come into the extension set.Nothing was saved nor were any pictures taken.This iv catheter is new to them, and they thought that metal was left inside the hub after insertion.We confirmed how the safety mechanism work and that it was removed during the initial iv insertion leaving no metal inside.No injury reported.